# SDR DL757961787

- Difficulty date: June 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N644DL
- Make and model: Boeing 757232
- Aircraft serial: 23998
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Te Wedge
- Condition: Delaminated
- Location: Wing
- Component: 114N4002147
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAILING EDGE WEDGE DELAMINATED.  REPLACED WEDGE PER SRM 57-43-02.
